# SDR EE4Y2012092400287

- Difficulty date: September 18, 2012
- Submitted: September 24, 2012
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N503NK
- Make and model: Airbus A319-132
- Aircraft serial: 2470
- Aircraft time: 26,766 hours, 12,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER SURFACE T/E AREA, STRAP WITH LIGHT CORROSION AT SEVERAL PLACES.  DAMAGED AREAS WERE REPAIRED IAW MESSAGE 70567430/007 DTD SEP 23,2012 AND TD-J1-S2-21150-2012 ISSUE A, UNDER THE NON ROUTINE ITEM WO: A1A232, SUBJOB: 6, ITEM: 19.
